# SDR 2002UALA01718

- Difficulty date: November 12, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 21,508 hours, 7,399 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: D3617003000200
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A LEFT WING BLEED MESSAGE.  FOUND SOURCE OF LEAK AT HIGH PRESSURE GROUND AIR CONNECTION DUCT/CLAMP.  REPLACED DUCT AND CLAMPS.
